# SDR CVGA20220209001

- Difficulty date: February 5, 2022
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N440CT
- Make and model: Beech 400A
- Aircraft serial: RK534
- Aircraft time: 8,361 hours, 6,380 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Ecs
- Condition: Odor
- Location: Cabin Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

NOTICED SLIGHT HAIR DRYER-ISH ODOR IN CABIN - RIGHT SIDE: NO HEAT COMING FROM FLOOR DUCTS BUT RIGHT SIDEWALL WAS HOT. WE TURNED CABIN TEMP CONTROL TO TOTAL COLD AND ISSUE STOPPED.
